# SDR 99ZZZX1343

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N497MA
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449011
- Engine: Cont TSIO360RB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dip Stick Tube
- Condition: Separated
- Location: Engine Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON BOTH ENGINES, THE DIP STICK TUBE HAS PULLED OUT OF THE ENGINE BLOCK.  THE TUBE IS HELD BY A RUBBER TUBE AND CLAMPS. TT:  460.
